Ulster University Logo

The average number of points of inflection of a random sum of orthogonal polynomial.

Farahmand, K, Sambandham, M and Skinner, M (2005) The average number of points of inflection of a random sum of orthogonal polynomial. International Journal of Applied Mathematics, 18 (2). pp. 203-211. [Journal article]

Full text not available from this repository.


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:8575
Deposited By: Professor Kambiz Farahmand
Deposited On:22 Jan 2010 10:41
Last Modified:22 Jan 2010 10:41

Repository Staff Only: item control page